Table of Contents

L-Dunford–Pettis and Almost L-Dunford–Pettis Sets in Dual Banach Lattices
Pages 149-161
Author(s): Halimeh Ardakani, Manijeh Salimi
Abstract | PDF

Periodic and Nonnegative Periodic Solutions of Nonlinear Neutral Dynamic Equations on a Time Scale
Pages 162-177
Author(s): Manel Gouasmia, Abdelouaheb Ardjouni, Ahcene Djoudi
Abstract | PDF

On Giaccardi's Inequality and Associated Functional in the Plane
Pages 178-192
Author(s): Atiq Ur Rehman, M. Hassaan Akbar, G. Farid
Abstract | PDF

Some Properties of Special Magnetic Curves
Pages 193-208
Author(s): H. S. Abdel-Aziz, M. Khalifa Saad, Haytham A. Ali
Abstract | PDF

On Generalized Local Property of $|A;\delta|_{k}$-Summability of Factored Fourier Series
Pages 209-221
Author(s): B. B. Jena, Vandana --, S. K. Paikray, U. K. Misra
Abstract | PDF

Quasi-Almost Lacunary Statistical Convergence of Sequences of Sets
Pages 222-231
Author(s): Esra Gulle, Ugur Ulusu
Abstract | PDF

Stability of Euler-Lagrange-Jensen’s (a,b)- Sextic Functional Equation in Multi-Banach Spaces
Pages 232-238
Author(s): John Michael Rassias, R. Murali, A. Antony Raj
Abstract | PDF

New Subclass of Analytic Functions in Conical Domain Associated with Ruscheweyh q-Differential Operator
Pages 239-253
Author(s): Shahid Khan, Saqib Hussain, Muhammad Asad Zaighum, Muhammad Mumtaz Khan
Abstract | PDF

Curvature Dependent Energy of Surface Curves in Minkowski Space
Pages 254-263
Author(s): Talat Korpınar, Rıdvan Cem Demirkol, Vedat Asil
Abstract | PDF

Existence and Uniqueness of Mild Solutions for the Damped Burgers Equation in Weighted Sobolev Spaces on the Half Line
Pages 264-275
Author(s): Mohammadreza Foroutan, Ali Ebadian
Abstract | PDF

On Fuzzy Ordered LA-Semihypergroups
Pages 276-289
Author(s): Muhammad Azar, Muhammad Gulistan, Naveed Yaqoob, Seifedine Kadry
Abstract | PDF

An Approximation of Fuzzy Numbers Based on Polynomial Form Fuzzy Numbers
Pages 290-305
Author(s): Sh. Yeganehmanesh, M. Amirfakhrian
Abstract | PDF


Copyright © 2021 IJAA, unless otherwise stated.